Friday, June 28, 2019


                                 World Pharmacology 2019


Drug overdose:

A drug overdose is the ingestion or application of a drug or other substance in quantities much greater than are recommended. Typically it is used for cases when a risk to health will potentially result. An overdose may result in a toxic state or death.




The word "overdose" implies that there is a common safe dosage and usage for the drug; therefore, the term is commonly only applied to drugs, not poisons, even though some poisons are harmless at a low enough dosage. Drug overdose is caused to commit suicide, the result of intentional or unintentional misuse of medication. Intentional misuse leading to overdose can include using prescribed or unprescribed drugs in excessive quantities in an attempt to produce euphoria. Usage of illicit drugs of unexpected purity, in large quantities, or after a period of drug abstinence can also induce overdose. Cocaine users who inject intravenously can easily overdose accidentally, as the margin between a pleasurable drug sensation and an overdose is small. Unintentional misuse can include errors in dosage caused by failure to read or understand product labels. Accidental overdoses may also be the result of over-prescription, failure to recognize a drug's active ingredient, or unwitting ingestion by children. A common unintentional overdose in young children involves multi-vitamins containing iron.

Signs and Symptoms:


Signs and symptoms of an overdose vary depending on the drug or exposure to toxins. The symptoms can often be divided into differing toxidromes. This can help one determine what class of drug or toxin is causing the difficulties.



Symptoms of opioid overdoses include slow breathing, heart rate and pulse. Opioid overdoses can also cause pinpoint pupils, and blue lips and nails due to low levels of oxygen in the blood. A person experiencing an opioid overdose might also have muscle spasms, seizures and decreased consciousness. A person experiencing an opiate overdose usually will not wake up even if their name is called or if they are shaken vigorously.

Causes:

Using drugs at an early age can cause changes in the developing brain and increase the likelihood of progressing to drug addiction. Taking a highly addictive drug. Some drugs, such as stimulants, cocaine or opioid painkillers, may result in faster development of addiction than other drugs.



Drugs that are psychoactive, such as cannabis, alcohol, ecstasy and heroin, have the ability to affect your mood. They can arouse certain emotions or dampen down others. This may be why you use them. The changes in your mood or behavior caused by drugs are the result of changes to your brain.

                                   https://pharmacodynamics.conferenceseries.com/registration.php
                                        
                                    ********************************************************
To know more about recent researches from our eminent speakers, & exhibitions kindly join with us at World Pharmacology Congress 2019 | Dubai | December 09-10

                                       Website: https://pharmacodynamics.conferenceseries.com    

No comments:

Post a Comment